# SDR HAIHEEA9695

- Difficulty date: April 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N22342
- Make and model: Skrsky S76A
- Aircraft serial: 760096
- System (JASC): 2210 · Autopilot System
- Part: Actuator
- Part number: 7690001802106
- Condition: Kicks
- Location: Afcs
- Part time: 2,314 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFCS ACTUATOR KICKING IN FLIGHT.
